# SDR CA010927001

- Difficulty date: September 26, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,814 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 5322012072
- Condition: Broken
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

(CAN) FAILURE OF PN 532.20.12.072 NOSE GEAR DRAG LINK ON 25TH JUNE 2001.  SENT IT OUT FOR INDEPENDENT FAILURE ANALYSIS & CAME BACK WITH CORROSION PITTING AS CAUSE FOR COMPROMISED STRUCTURAL STRENGTH.
